×

On embeddings of grand grand Sobolev-Morrey spaces with dominant mixed derivatives. (English) Zbl 1453.46022

Summary: In this paper it is constructed a new grand grand Sobolev-Morrey \(S_{p),\varkappa),a,\alpha}^lW(G)\) spaces with dominant mixed derivatives. With help integral representation of generalized mixed derivatives of functions, defined on \(n\)-dimensional domains satisfying flexible horn condition, an embedding theorem is proved. In other works, the embedding theorem is proved in these spaces and belonging of the generalized mixed derivatives of functions from these spaces to the Hölder class, was studied.

MSC:

46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] Amanov T.I., Representation and embedding theorems for function spaces \(S^r_{p,\theta }B(R^n)\) and \(S^r_{p^x,\theta}B(0\leq x_j\leq 2 \pi; j=1,2,...,n)\), investigations in the theory of differentiable functions of many variables and its applications, Collection of articles, Trudy Mat. Inst. Steklov, 77, Nauka, Moscow, 1965, p. 5-34.
[2] Besov O.V., Ilyin V.P., Nikolskii S.M., Integral representations of functions and imbedding theorems, M.Nauka, 1996, 480 p.
[3] Capone C., Fiorenza A., On small Lebesgue spaces, Your.of Function spaces and Applications, 3 (1) (2005), 73-89. · Zbl 1078.46017
[4] Dzhabrailov A.D., Families of spaces of functions whose mixed derivatives satisfy a multiple-integral Hölder condition, Trudy Mat. Inst. Steklov, 117, 1972, p. 139-158. (in Rissian)
[5] Iwaniec T.I., Sbordone C., On the integrability of the Jacobian under minimal hypoteses, Arch. Ration. Mech. Anal. 119 (1992), 129-143. · Zbl 0766.46016
[6] Eroglu A., Azizov J.V., Guliyev V.S., Fractional maximal operator and its commutators in generalized Morrey spces on Heisenberg group, Proc. of Inst. Math. and Mech. NAS Azerb. 44 (1,2) (2018), 304-317. · Zbl 1434.42015
[7] Fiorenza A., Karadzhov C.E., Grand and small Lebesgue spaces and their analogs, J. Anal. Appl. 23 (4) (2004), 657-681. · Zbl 1071.46023
[8] Fiorenza A., Formica F., Goqitashvili A., On grand and small Lebesgue spaces and some applications to PDES’s, Differential Equationsand Applications, 10 (1) (2018), 21-46.
[9] Kokilashvili V., Meskhi A., Trace inequalities for fractional integrals in grand Lebesgue spaces, Studia Math. 210 (2) (2012), 159-176. · Zbl 1275.46016
[10] Kokilashvili V., Meskhi A., Rafeiro H., Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces, Comp. Var. Ellip. Equations, 8 (59) (2014), 1169-1184. · Zbl 1290.35285
[11] Liang Y., Yang D., Yuan W., Sawano Y., Ullrich T., A new framework for generalized Besov-type and Triebel-Lizorkin-type spaces Dissertationes Mathematical, 489 (2013), 1-114. · Zbl 1283.46027
[12] Meskhi A., Maximal functions, potentials and singular integrals in grand Morrey spaces, Comp. Var. Ellip.Equations, 2011, DOI: 10, 1080/17476933: 2010, 534793. · Zbl 1261.42022
[13] Meskhi A., Sawano Y., Density, duality and preduality in grand variable exponent Lebesgue and Morrey spaces, Arxiv: 17/002383, v. 1 [math.FA] 06 oct. 2017. · Zbl 1402.46023
[14] Mizuta V., Ohno T., Trudingers exponential integrability for Riesz potentials of functions in generalized grand Morrey spaces, J. Math. Anal. Appl., 420 (1), 2014, p. 268-278. · Zbl 1305.42017
[15] Nadzhafov A.M., Embedding theorems in the Sobolev-Morrey type spaces \(S_{p,a,\varkappa,\tau }^lW(G)\) with dominant mixed derivatives, Siberian Mathematical Journal, 47 (3) (2006), 505-516.
[16] Najafov A.M., Some properties of functions from the intersection of Besov-Morrey type spaces with dominant mixed derivatives, Proc. of A. Razmadze Math. Inst. 139 (2005), 71-82. · Zbl 1107.46028
[17] Najafov A.M., Rustamova N.R., Some differential properties of anisotropic grand Sobolev-Morrey spaces, Trans. of A. Razmadze Mathematical Institute, 172 (1) (2018), 82-89. · Zbl 1390.42031
[18] Najafov A.M., Alekberli S.T., On properties functions from grand grand Sobolev-Morrey spaces, Journals of Baku Engineering University, Issue Mathematics and Computer Science, 2 (1) (2018). (in Russian) · Zbl 1445.46037
[19] Nikolskii S.M., Functions with dominant mixed derivatives satisfying a multiple Hölder condition, Sib. Math. Jour. 4 (6) (1963), 1342-1364. (in Russian)
[20] Samko S.G., Umarkhadzhiev, On Iwaniec-Sbordone spaces on sets which may have infinite measure, Azerb.Jour. Math. 1 (1), 67-84; 1 (2), 143-144. · Zbl 1253.46038
[21] Sbordone C., Grand Sobolev spaces and their applications to variational problems, Le Mathematiche, v. LI, 1996, Fasc. II, p. 335-347. · Zbl 0915.46030
[22] Umarkhadzhiev S.M., The boundedness of the Riesz potential operator from generalized grand Lebesgue spaces to generalized grand Morrey spaces, Operator Theory: Advances and Applications, Basel, 242 (2014), 363-373. · Zbl 1329.46027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.